# SDR SIMA200421901

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001007
- Part serial: 4127A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FOUND FLAP FAIL MESSAGE.  FLAPS STUCK IN FULL UP POSITION.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02.  OPERATIONAL CHECK OF FLAP CONTROL SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
